# SDR RAIA951004

- Difficulty date: September 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 199
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 215492
- Condition: Req'D Service
- Location: Rt Mlg
- Part time: 4,500 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - FLT NR 7231 - RIGHT BRAKE LIGHT EXCESSIVELY SENSITIVE AND GRABS RESULTING IN ERRATIC BRAKING.  MAINTENANCE BLED BRAKES.  TAXI CHECK GOOD.  (M)
